# SDR UIEA2020081971784

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,073 hours, 18,099 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R BLEED ISOL VALVE LIGHT INOP.  RELAMPED R BLEED ISOLATION VALVE SWITCH IAW SWPM 20-84-13. OPS CHECK GOOD AT THIS TIME.
